Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Lexapro and Buspar question  (Read 191 times)

0 Members and 1 Guest are viewing this topic.

Offline Copgrl8

  • Full Member
  • ***
  • Posts: 102
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Stressed
    Stressed
  • Personal text
    • Poke This Member
Lexapro and Buspar question
« on: March 24, 2014, 10:28:48 PM »
So I went to my doctor today and although I am doing much better and it a much better place as far as my anxiety is concerned I still do have those days where I am sure I'm dying.
My doctor wanted to add Buspar to my meds.  I am currently on 20 mg of Lexapro.
And one of my fears as mixing meds, she assured me taking both these drugs are safe and I shouldn't worry.
I also have a RX for Klonopin but that's just as needed ... And thankfully I haven't had to use that in a few weeks.
But what about the days I may need to take one.
Could taking all 3 of these drugs harm me?

Also wondering if anyone else has had good results with Buspar   

Thanks for any help
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4445
  • Country: au
  • Rec's: 103
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Lexapro and Buspar question
« Reply #1 on: March 25, 2014, 12:10:31 AM »
Could taking all 3 of these drugs harm me?

No. All three meds work in different ways so don't interfere with each other, though the benzodiazepines may slightly inhibit antidepressant induced neurogenesis.

Quote
Also wondering if anyone else has had good results with Buspar
 

Buspar is quite often prescribed to extract a bigger response from SSRIs, or to counter some of their side-effects and may kick start SSRIs that have pooped-out. It is also sometimes prescribed on its own for anxiety, but the results are patchy and it rarely works for anything other than generalized and social anxiety.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
2942 Views
Last post September 15, 2008, 05:26:33 AM
by niteriders1
0 Replies
737 Views
Last post December 01, 2008, 02:01:28 PM
by hanso1
1 Replies
837 Views
Last post February 10, 2009, 08:07:22 PM
by mendeelen
10 Replies
1434 Views
Last post February 12, 2010, 01:29:02 PM
by WiSp
6 Replies
276 Views
Last post June 04, 2014, 10:51:44 PM
by Ellie3344

anything